Journal of Symbolic Logic

Review: Kurt Hauschild, Eine Bemerkung zum Mengenbildungsaxiom

Bede Rundle

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 4 (1971), 681-682.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737981

JSTOR
links.jstor.org

Citation

Rundle, Bede. Review: Kurt Hauschild, Eine Bemerkung zum Mengenbildungsaxiom. J. Symbolic Logic 36 (1971), no. 4, 681--682. https://projecteuclid.org/euclid.jsl/1183737981


Export citation